Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Feb 24, 2011, 11:25 PM CST for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 11:25 PM CST (05:25 UTC)
- Expired
- Feb 25, 2011, 12:15 AM CST
- In force
- 50 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 41 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 11:25 PM CST | TSTM WND DMG | 1 Nne Fayetteville, TN | TREES DOWN ON SHELBYVILLE HWY. POWER OUTAGES REPORTED IN VANN TOWN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 8:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
785
WUUS54 KHUN 250525
SVRHUN
TNC051-103-127-250615-
/O.NEW.KHUN.SV.W.0007.110225T0525Z-110225T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN TENNESSEE...
EASTERN LINCOLN COUNTY IN TENNESSEE...
MOORE COUNTY IN TENNESSEE...
* UNTIL 1215 AM CST
* AT 1124 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF OAK GROVE TO BELLEVIEW...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
OAK GROVE...MARBLE HILL...
SMITHLAND...LINCOLN...
WOODS RESERVOIR...TIMS FORD LAKE...
ELORA...
MAXWELL...BELVIDERE...
ALTO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3542 8625 3540 8626 3538 8624 3538 8627
3536 8623 3535 8619 3537 8616 3537 8612
3536 8602 3529 8591 3523 8589 3523 8586
3512 8586 3499 8600 3500 8674 3542 8628
TIME...MOT...LOC 0524Z 271DEG 38KT 3543 8618 3500 8664
$$
KDW2 follow-up statements
770
WWUS54 KHUN 250547
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1147 PM CST THU FEB 24 2011
TNC051-103-127-250615-
/O.CON.KHUN.SV.W.0007.000000T0000Z-110225T0615Z/
MOORE TN-LINCOLN TN-FRANKLIN TN-
1147 PM CST THU FEB 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR FRANKLIN...SOUTHEASTERN LINCOLN AND SOUTHERN MOORE COUNTIES...
AT 1147 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WOODS RESERVOIR TO ELORA...MOVING EAST
AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAXWELL...BELVIDERE...BEANS CREEK...WINCHESTER...DECHERD...ALTO...
COWAN...SEWANEE...ST. ANDREWS AND SHERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3536 8602 3533 8599 3532 8596 3529 8591
3523 8589 3523 8586 3512 8586 3499 8600
3501 8648 3532 8624 3537 8616
TIME...MOT...LOC 0547Z 271DEG 42KT 3537 8598 3500 8634
$$
KDW971
WWUS54 KHUN 250605
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1205 AM CST FRI FEB 25 2011
TNC103-127-250615-
/O.CAN.KHUN.SV.W.0007.000000T0000Z-110225T0615Z/
MOORE TN-LINCOLN TN-
1205 AM CST FRI FEB 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
SOUTHEASTERN MOORE COUNTIES IS CANCELED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3532 8596 3529 8591 3523 8589 3523 8586
3512 8586 3499 8600 3500 8623 3521 8609
3533 8599
TIME...MOT...LOC 0605Z 271DEG 42KT 3536 8572 3500 8608
$$
TNC051-250615-
/O.CON.KHUN.SV.W.0007.000000T0000Z-110225T0615Z/
FRANKLIN TN-
1205 AM CST FRI FEB 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EASTERN FRANKLIN COUNTY...
AT 1203 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ALTO TO 13 MILES
SOUTH OF WINCHESTER...MOVING EAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR
NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3532 8596 3529 8591 3523 8589 3523 8586
3512 8586 3499 8600 3500 8623 3521 8609
3533 8599
TIME...MOT...LOC 0605Z 271DEG 42KT 3536 8572 3500 8608
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 11:25 PM CST, 0 minutes earlier.
Area forecast discussion, Feb 24, 11:25 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011
.UPDATE...FOR 06Z TAFS
&&
.AVIATION...STRONG CONVECTIVE LINE OF TSRA CONTINUES TO TRACK EWD
ACROSS N CNTRL AL...WITH SFC WINDS GUSTING NEAR 40KT AT TIMES WITH
THE STRONGER CELLS. LIFR CONDITIONS HAVE BEEN COMMON WITHIN THIS
LINE OF STORMS...ALONG WITH FREQUENT CC/CG LIGHTNING. BEHIND THE
CONVECTIVE LINE...LINGERING SHRA ARE RESULTING IN BRIEF/TEMPO VIS
RESTRICTIONS WITH MVFR CEILINGS AT TIMES. ONCE THE CONVECTIVE LINE
CLEARS NRN AL TO THE E...MVFR CONDITIONS ARE XPCTED TO BECOME
ENTRENCHED...WITH CEILING HEIGHTS AOA 1500 FT.
&&
.DISCUSSION...AS IS SO OFTEN THE CASE...THE LINE HAS SPED UP IN THE
LAST COUPLE HOURS AND IS NOW POISED TO IMPACT THE EXTREME
NORTHWESTERN EDGE OF THE CWFA BETWEEN 9 AND 10PM. FROM THERE...IT
WILL RAPIDLY SPREAD EASTWARD...EXITING DEKALB COUNTY BETWEEN 2 AND 3
AM. THE MAIN THREAT TONIGHT IS STILL EXPECTED TO BE DAMAGING WINDS
/ESPECIALLY WITHIN BOWING SEGMENTS/...ALTHOUGH ISOLATED INSTANCES OF
HAIL OR TORNADOES ARE ALSO POSSIBLE.
THE 00Z BMX/JAN SOUNDINGS SHOW A PRETTY SOLID CAP AT AROUND
700MB...WHICH IS PROBABLY WHAT HAS CONTRIBUTED TO THE LACK OF
THUNDERSTORM DEVELOPMENT OUT AHEAD OF THE MAIN LINE. WHILE BUFR
SOUNDINGS DO SHOW THIS CAP EVENTUALLY WEAKENING IN TIME FOR THE MAIN
LINE...THIS DOES SUGGEST THAT THE OVERALL SEVERE WINDOW SHOULD BE
RELATIVELY SHORT LIVED. HOWEVER...SRH OFF BOTH SOUNDINGS /AND OHX AS
WELL/ IS SUFFICIENTLY AMPLE FOR LOW LEVEL ROTATION WITHIN ANY
STORM...AND ANY STORM ALONG THE LINE SHOULD BE ABLE TO MIX DOWN MOST
OF THE 50-60KT JET.
HAVE UPDATED THE HAZARDOUS WEATHER OUTLOOK TO REFLECT THE FASTER
TIMING...AND THE WIND ADVISORY REMAINS IN EFFECT. IN ADDITION...MADE
SOME TWEAKS TO THE GRIDS TO REFLECT THE TEMPORAL RESOLUTION OF THE
SQUALL LINE. UPDATED ZONES WILL BE FORTHCOMING VERY SHORTLY.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...
JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...
MARSHALL...MORGAN.
TN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&
UPDATE...09
DISCUSSION...JLLHazardous weather outlook, Feb 24, 7:57 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 757 PM CST THU FEB 24 2011 ALZ001>010-016-TNZ076-096-097-251100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 757 PM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY THIS EVENING THROUGH EARLY FRIDAY MORNING. THE STRONGEST STORMS WILL MOVE INTO NORTHWESTERN ALABAMA AFTER 930 PM...AND WILL THEN CROSS THE INTERSTATE 65 CORRIDOR AROUND 11 PM TO MIDNIGHT...AND FINALLY BEGIN TO EXIT NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE AROUND 2 TO 3 AM FRIDAY MORNING. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH AND HAIL UP TO ONE INCH. IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE LINE OF STORMS. IN ADDITION TO THE SQUALL LINE...STRONG SOUTHERLY WINDS ASSOCIATED WITH THE SURFACE LOW WILL OCCASIONALLY GUST TO AROUND 35 MPH. A WIND ADVISORY IS IN EFFECT FOR THE TENNESSEE VALLEY THROUGH EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED DURING SUNDAY NIGHT AND MONDAY AS YET ANOTHER STRONG COLD FRONT MOVES ACROSS THE AREA. EARLY INDICATIONS CONTINUE TO SHOW A RISK FOR STRONG TO SEVERE STORMS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THIS EVENING AND DURING THE OVERNIGHT. KDW
In the hours before
Local storm report, Feb 24, 10:14 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1014 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
1006 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
02/24/2011 COLBERT AL EMERGENCY MNGR
DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
US-72.
&&
SLACORTELocal storm report, Feb 24, 10:24 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1024 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
1006 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
02/24/2011 COLBERT AL EMERGENCY MNGR
DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
US-72.
1013 PM TSTM WND DMG OAKLAND 34.84N 87.80W
02/24/2011 LAUDERDALE AL EMERGENCY MNGR
POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.
1015 PM NON-TSTM WND DMG HUNTSVILLE 34.73N 86.59W
02/24/2011 MADISON AL AMATEUR RADIO
TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.
&&
SLACORTELocal storm report, Feb 24, 10:31 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1031 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
1006 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
02/24/2011 COLBERT AL EMERGENCY MNGR
DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
US-72.
1013 PM TSTM WND DMG OAKLAND 34.84N 87.80W
02/24/2011 LAUDERDALE AL EMERGENCY MNGR
POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.
1015 PM NON-TSTM WND DMG HUNTSVILLE 34.73N 86.59W
02/24/2011 MADISON AL AMATEUR RADIO
TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.
1017 PM TSTM WND DMG 7 W TUSCUMBIA 34.73N 87.83W
02/24/2011 COLBERT AL EMERGENCY MNGR
POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.
&&
SLACORTELocal storm report, Feb 24, 10:52 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1052 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
1006 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
02/24/2011 COLBERT AL EMERGENCY MNGR
DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
US-72.
1013 PM TSTM WND DMG OAKLAND 34.84N 87.80W
02/24/2011 LAUDERDALE AL EMERGENCY MNGR
POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.
1015 PM NON-TSTM WND DMG HUNTSVILLE 34.73N 86.59W
02/24/2011 MADISON AL AMATEUR RADIO
TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.
1017 PM TSTM WND DMG 7 W TUSCUMBIA 34.73N 87.83W
02/24/2011 COLBERT AL EMERGENCY MNGR
POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.
1017 PM TSTM WND DMG TUSCUMBIA 34.73N 87.71W
02/24/2011 COLBERT AL EMERGENCY MNGR
ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.
1027 PM TSTM WND GST RUSSELLVILLE 34.51N 87.73W
02/24/2011 M63.00 MPH FRANKLIN AL BROADCAST MEDIA
MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.
&&
SLACORTELocal storm report, Feb 24, 11:04 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1104 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
1006 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
02/24/2011 COLBERT AL EMERGENCY MNGR
DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
US-72.
1013 PM TSTM WND DMG OAKLAND 34.84N 87.80W
02/24/2011 LAUDERDALE AL EMERGENCY MNGR
POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.
1015 PM NON-TSTM WND DMG HUNTSVILLE 34.73N 86.59W
02/24/2011 MADISON AL AMATEUR RADIO
TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.
1017 PM TSTM WND DMG 7 W TUSCUMBIA 34.73N 87.83W
02/24/2011 COLBERT AL EMERGENCY MNGR
POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.
1017 PM TSTM WND DMG TUSCUMBIA 34.73N 87.71W
02/24/2011 COLBERT AL EMERGENCY MNGR
ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.
1027 PM TSTM WND GST RUSSELLVILLE 34.51N 87.73W
02/24/2011 M63.00 MPH FRANKLIN AL BROADCAST MEDIA
MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.
1053 PM NON-TSTM WND GST CULLMAN 34.17N 86.84W
02/24/2011 M51.00 MPH CULLMAN AL TRAINED SPOTTER
STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.
&&
SLACORTELocal storm report, Feb 24, 11:25 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM NON-TSTM WND DMG 2 N MOULTON 34.51N 87.29W
02/24/2011 LAWRENCE AL AMATEUR RADIO
TREE DOWN 2 MI NORTH OF MOULTON ON CR 170.
1006 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
02/24/2011 COLBERT AL EMERGENCY MNGR
DAMAGE TO RESIDENCE IN DOWNTOWN CHEROKEE AT MM08 ON
US-72.
1013 PM TSTM WND DMG OAKLAND 34.84N 87.80W
02/24/2011 LAUDERDALE AL EMERGENCY MNGR
POWER OUTAGE IN OAKLAND. ESTIMATED 60MPH WIND GUST.
1015 PM NON-TSTM WND DMG HUNTSVILLE 34.73N 86.59W
02/24/2011 MADISON AL AMATEUR RADIO
TREE DOWN ON 9TH AVENUE IN HUNTSVILLE.
1017 PM TSTM WND DMG TUSCUMBIA 34.73N 87.71W
02/24/2011 COLBERT AL EMERGENCY MNGR
ROOF DAMAGE TO JJS RESTAURAUNT AND PEOPLES DRUG STORE ON
HWY 72 IN CHEROKEE. MULTIPLE POWER OUTAGES IN BARTON,
CROOKED OAK, LOCUST SHORES, NEW BETHEL AND TUSCUMBIA.
1017 PM TSTM WND DMG 7 W TUSCUMBIA 34.73N 87.83W
02/24/2011 COLBERT AL EMERGENCY MNGR
POWER OUTAGES IN CROOKED OAK AND LOCUST SHORES.
1027 PM TSTM WND GST RUSSELLVILLE 34.51N 87.73W
02/24/2011 M63.00 MPH FRANKLIN AL BROADCAST MEDIA
MEDIA REPORTS 63MPH WIND GUST MEASURED FROM ALFA CAM.
1036 PM NON-TSTM WND DMG HUNTSVILLE 34.73N 86.59W
02/24/2011 MADISON AL AMATEUR RADIO
POWER OUTAGES BEHIND PARKPLACE MALL IN HUNTSVILLE.
1040 PM TSTM WND GST HARVEST 34.86N 86.75W
02/24/2011 E54.00 MPH MADISON AL EMERGENCY MNGR
REPORTED WIND GUST OF 54 MPH IN HARVEST NEAR HWY 53.
1053 PM NON-TSTM WND GST CULLMAN 34.17N 86.84W
02/24/2011 M51.00 MPH CULLMAN AL TRAINED SPOTTER
STORM SPOTTER MEASURES WIND GUST OF 51MPH IN CULLMAN.
1059 PM TSTM WND DMG 5 ESE ROGERSVILLE 34.80N 87.22W
02/24/2011 LIMESTONE AL EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR HWY 72.
1059 PM HAIL 5 ESE ROGERSVILLE 34.80N 87.22W
02/24/2011 E0.50 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED NEAR HWY 72.
&&
SLACORTEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:45 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 45 min |
| Feb 24, 11:32 PM CST | Tornado Warning | HUN | Franklin, Lincoln, Moore | 28 min |
| Feb 24, 11:56 PM CST | Tornado Warning | HUN | Franklin | 22 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.